Stability of time periodic solutions for the rotating navier-stokes equations

Tsukasa Iwabuchi, Alex Mahalov, Ryo Takada

Research output: Chapter in Book/Report/Conference proceedingConference contribution

2 Scopus citations

Abstract

We consider the stability problem of time periodic solutions for the rotating Navier-Stokes equations. For the non-rotating case, it is known that time periodic solutions to the original Navier-Stokes equations are asymptotically stable under the smallness assumptions both on the time periodic solutions and on the initial disturbances. We shall treat the high-rotating cases, and prove the asymptotic stability of large time periodic solutions for large initial perturbations.

Original languageEnglish (US)
Title of host publicationAdvances in Mathematical Fluid Mechanics - Dedicated to Giovanni Paolo Galdi on the Occasion of His 60th Birthday
PublisherSpringer Verlag
Pages321-335
Number of pages15
Volumenone
ISBN (Print)9783034809382
DOIs
StatePublished - 2016
EventInternational Conference on Mathematical Fluid Dynamics on the Occasion of Yoshihiro Shibata’s 60th Birthday, 2013 - Nara, Japan
Duration: Mar 5 2013Mar 9 2013

Other

OtherInternational Conference on Mathematical Fluid Dynamics on the Occasion of Yoshihiro Shibata’s 60th Birthday, 2013
CountryJapan
CityNara
Period3/5/133/9/13

    Fingerprint

Keywords

  • Asymptotic stability
  • The rotating Navier-Stokes equations
  • Time periodic solutions

ASJC Scopus subject areas

  • Fluid Flow and Transfer Processes

Cite this

Iwabuchi, T., Mahalov, A., & Takada, R. (2016). Stability of time periodic solutions for the rotating navier-stokes equations. In Advances in Mathematical Fluid Mechanics - Dedicated to Giovanni Paolo Galdi on the Occasion of His 60th Birthday (Vol. none, pp. 321-335). Springer Verlag. https://doi.org/10.1007/978-3-0348-0939-9_17